Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a coefficient problem in univalent functions


Author: Dean Phelps
Journal: Trans. Amer. Math. Soc. 143 (1969), 475-485
MSC: Primary 30.43
DOI: https://doi.org/10.1090/S0002-9947-1969-0249601-1
MathSciNet review: 0249601
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bieberbach, Über die Koeffizienten derjenigen Potenzreihen welche eine schlichte Abbildung des Einheitskreises vermitteln, S.-B. Preuss. Akad. Wiss. 138 (1916), Zweiter Halbband, pp. 940-945.
  • [2] A. C. Schaeffer and D. C. Spencer, Coefficient regions for schlicht functions, Amer. Math. Soc. Colloq. Publ. Vol. 35, Amer. Math. Soc., Providence, R. I., 1950. MR 0037908 (12:326c)
  • [3] E. Peschl, Zur Theorie der Schlichten Functionen, J. Reine Angew. Math. 176 (1936), 61-94.
  • [4] James A. Jenkins, Univalent functions and conformal mapping, 2nd printing corrected, Springer-Verlag, Berlin, 1965. MR 0096806 (20:3288)
  • [5] -, An extension of the general coefficient theorem, Trans. Amer. Math. Soc. 5 (1960), 387-407. MR 0117346 (22:8126b)
  • [6] -, On certain coefficients of univalent functions, Trans. Amer. Math. Soc. 96 (1960), 534-545. MR 0122978 (23:A309)
  • [7] Maurice Heins, Complex function theory, Academic Press, New York, 1968. MR 0239054 (39:413)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.43

Retrieve articles in all journals with MSC: 30.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0249601-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society